# SDR ASOA2015112814142

- Difficulty date: November 28, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 28,396 hours, 20,023 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN FOR THE FORWARD CABIN SERVICE DOOR DS173, FAILED THE OPS TEST.  FOUND WIRES TO EMERGENCY EXIT SIGN DS173 FOR THE FORWARD CABIN SERVICE DOOR TO BE DISCONNECTED.  CONNECTED WIRE IAW AMM, OPS TEST OF EMERGENCY LIGHTS NOW GOOD. OPS TEST OF EXIT SIGN LIGHT, DS173, GOOD.
